# SDR A6WA201441420

- Difficulty date: April 12, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 25,309 hours, 24,909 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL SMELL IN CABIN.  RAN PACKS TO VENT CABIN IAW AMM 21-51-00, NO ODOR NOTED.
